After the black box warning: dramatic changes in ED use of droperidol.

@article{Jacoby2005AfterTB,
  title={After the black box warning: dramatic changes in ED use of droperidol.},
  author={Jeanne L. Jacoby and Jessica A. Fulton and Mark A Cesta and Michael B. Heller},
  journal={The American journal of emergency medicine},
  year={2005},
  volume={23 2},
  pages={196}
}

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Acute gastroenteritis: from guidelines to real life

Clinical and experimental gastroenterology • 2010
View 4 Excerpts
Highly Influenced

Torsade de Pointes after administration of droperidol for nausea and vomiting.

Prehospital emergency care : official journal of the National Association of EMS Physicians and the National Association of State EMS Directors • 2009

Similar Papers

Loading similar papers…